Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 70, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 3, 2014, 9:05 PM PDT for Clark County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2014, 9:05 PM PDT (04:05 UTC)
- Expired
- Aug 4, 2014, 12:00 AM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Clark County, NV
The radar
The Las Vegas radar (KESX), 25 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 4.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
353
WGUS55 KVEF 040405
FFWVEF
NVC003-040700-
/O.NEW.KVEF.FF.W.0070.140804T0405Z-140804T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
905 PM PDT SUN AUG 3 2014
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL MIDNIGHT PDT/MIDNIGHT MST/
* AT 856 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM 8 MILES NORTH OF COTTONWOOD COVE
CAMPGROUND...OR 15 MILES NORTHEAST OF SEARCHLIGHT. THE STORM
PRODUCING FLASH FLOODING WAS MOVING NORTH AROUND 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
COTTONWOOD COVE MARINA AND CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS MORE DIFFICULT TO DETECT
FLOODED ROADS.
&&
LAT...LON 3561 11494 3565 11468 3562 11465 3559 11466
3558 11468 3553 11466 3548 11468 3539 11462
3537 11462 3536 11481
$$
BP2 follow-up statements
320
WGUS75 KVEF 040453
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
953 PM PDT SUN AUG 3 2014
NVC003-040700-
/O.CON.KVEF.FF.W.0070.000000T0000Z-140804T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
953 PM PDT SUN AUG 3 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT FOR
SOUTH CENTRAL CLARK COUNTY...
AT 945 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF COTTONWOOD COVE CAMPGROUND...OR 10 MILES
NORTHEAST OF SEARCHLIGHT...MOVING NORTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
COTTONWOOD COVE MARINA AND CAMPGROUND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CAMPERS AND HIKERS SHOULD MOVE QUICKLY TO HIGHER GROUND IF RISING
WATER APPROACHES.
&&
LAT...LON 3561 11494 3565 11468 3562 11465 3559 11466
3558 11468 3553 11466 3548 11468 3539 11462
3537 11462 3536 11481
$$
BP999
WGUS75 KVEF 040556
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1056 PM PDT SUN AUG 3 2014
NVC003-040605-
/O.CAN.KVEF.FF.W.0070.000000T0000Z-140804T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
1056 PM PDT SUN AUG 3 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL CLARK
COUNTY...
THUNDERSTORMS THAT PRODUCED HEAVY RAIN AROUND COTTONWOOD COVE HAVE
SHIFTED NORTH. THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3561 11494 3565 11468 3562 11465 3559 11466
3558 11468 3553 11466 3548 11468 3539 11462
3537 11462 3536 11481
$$
BPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 8:53 PM PDT, 12 minutes earlier.
Area forecast discussion, Aug 3, 8:53 PM PDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 853 PM PDT SUN AUG 3 2014 .SYNOPSIS...INCREASING THUNDERSTORM COVERAGE WITH A RISK OF HEAVY RAIN CAN BE EXPECTED THIS AFTERNOON AND EVENING AS DEEPER MOISTURE AND A STRONG UPPER LEVEL DISTURBANCE MOVE IN FROM THE SOUTH. THIS WILL BE FOLLOWED BY A DRYING TREND FROM SOUTHWEST TO NORTHEAST EARLY IN THE UPCOMING WEEK. && .UPDATE...THUNDERSTORMS WITH HEAVY RAIN HAVE BEEN PERSISTING ACROSS MOHAVE...SAN BERNARDINO AND SOUTHERN CLARK COUNTY THIS EVENING WITH FLOODING REPORTED IN THE BARSTOW AREA AND MUCH OF CENTRAL MOHAVE COUNTY ALONG WITH LAKE HAVASU FARTHER SOUTH. THE UPPER LOW CONTINUES TO MOVE NORTH AND WAS CENTERED IN SAN BERNARDINO COUNTY AS OF 850 PM. LOOKS LIKE THERE IS A CHANCE WE WILL SEE SOME HEAVY RAIN PRODUCING THUNDERSTORMS INTO THE OVERNIGHT HOURS AND THE FLASH FLOOD WATCH WILL NEED TO BE EXTENDED. FOR NOW WILL PLAN ON EXTENDING IT UNTIL 12Z MONDAY MORNING. WILL ALSO BE UPDATING TO INCREASE POPS IN THE OVERNIGHT HOURS. -HARRISON- && .PREV DISCUSSION... 222 PM PDT SUN AUG 3 2014 .DISCUSSION... THE UPPER CIRCULATION IS MAKING IT'S WAY NORTH ACROSS SOUTHERN CALIFORNIA. A BAND OF LIGHT TO MODERATE SHOWERS EXTENDS FROM NORTHERN MOHAVE WESTWARD TO INYO COUNTY AND IS PIVOTING NORTHWARD. BEHIND THIS BAND...CLOUDS ARE CLEARING WITH A CLEAR SLOT FROM SOUTHERN CLARK COUNTY TO POINTS SOUTH. THE ATMOSPHERE IS BECOMING MORE UNSTABLE WITHIN THIS DRY SLOT. COMBINE THIS WITH AN APPROACHING VORT MAX FROM NEAR IMPERIAL CALIFORNIA AND EXPECT CONVECTIVE DEVELOPMENT FROM SOUTH TO NORTH THROUGH THE AFTERNOON AND EVENING. THERE ARE ALREADY HEAVY RAIN PRODUCING STORMS ACROSS RIVERSIDE...LA PAZ..AND SAN BERNARDINO COUNTIES. ACTIVITY WILL CONTINUE TO SPREAD NORTHWARD AS THE VORT MAX PUSHES NORTH. THIS WAVE IS ALSO INCREASING BULK SHEAR VALUES...SO THESE STORMS COULD PRODUCE LOCALIZED STRONG GUSTY WINDS. COULD EVEN SEE SOME SMALL HAIL WITH THE STRONGER STORMS. AS DIURNAL HEATING WANES WE SHOULD SEE A WEAKENING TREND AS THE DEVELOPMENT CONTINUES NORTH ALONG THE LOWER COLORADO RIVER VALLEY TONIGHT. WITH THIS FEATURE MOVING NORTH INTO AN ANOMALOUSLY MOIST ENVIRONMENT...WILL KEEP THE FLASH FLOOD WATCH AS IS. IT SHOULD TRANSITION TO MORE RAIN SHOWERS WITH SOME EMBEDDED RUMBLES OF THUNDER FOR THE OVERNIGHT HOURS. SO...THE CHANCE OF SHOWERS AND STORMS WILL CONTINUE OVERNIGHT WHILE LIFTING NORTH. DRIER AIR WILL START TO WORK INTO OUR SOUTHWEST FORECAST AREA STARTING TOMORROW AS THE UPPER LOW WILL NOW BE LIFTING NORTH OF THE AREA. HOWEVER...SHOWER AND THUNDERSTORM CHANCES WILL REMAIN ACROSS BASICALLY THREE QUARTERS OF THE FORECAST AREA...WITH LINCOLN AND NYE COUNTIES HAVING THE GREATEST CHANCE. MODELS WANT TO DRY US OUT EVEN MORE TUESDAY THROUGH THURSDAY WITH SOUTHWEST FLOW AHEAD OF AN APPROACHING CALIFORNIA TROUGH. HOWEVER...THERE REMAIN DIFFERENCES AMONGST GUIDANCE JUST HOW MUCH DRYING WILL OCCUR. SOME LOW LEVEL MOISTURE REMAINS PRESENT IN A FEW OF THE MODELS. WILL FOLLOW AN ENSEMBLE APPROACH...WHICH MATCHES THE PREVIOUS FORECAST QUITE WELL. THIS MEANS WE WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST EACH DAY ACROSS MAINLY THE HIGHER TERRAIN FROM NORTHERN INYO TO NORTHERN MOHAVE COUNTY. AS MENTIONED IN THE PREVIOUS FORECAST...THE SHEAR PROFILE WILL INCREASE WITH THE CALIFORNIA TROUGH MOVING OVER THE FORECAST AREA. ANY CONVECTION THAT DOES DEVELOP COULD BE ON THE STRONG SIDE TUESDAY AND WEDNESDAY. WILL KEEP AN EYE ON THE DRYING TREND OVER THE NEXT 24-36 HOURS. ONCE THIS TROUGH MOVES THROUGH...THE UPPER HIGH WILL BEGIN A TRANSITION BACK OVER NEW MEXICO...WHILE A FEW WEAK SHORTWAVES BRUSH OUR NORTHWEST CWA. THERE ARE DIFFERENCES AS TO IF ANY MOISTURE WILL GRADUALLY EDGE INTO WESTERN ARIZONA FRIDAY THROUGH THE WEEKEND. WE ALREADY HAVE SLIGHT CHANCE POPS GOING IN PORTIONS OF MOHAVE COUNTY AND SEE NO NEED TO MAKE CHANGES AT THIS TIME. FOR OUR NORTHWEST CWA...THE COUPLE OF WEAK WAVES FRIDAY AND AGAIN SATURDAY MAY PROVIDE ENOUGH MOISTURE TO THE SIERRA MOUNTAINS FOR A SLIGHT CHANCE OF A SHOWER OR THUNDERSTORM. TEMPERATURES WILL REMAIN RATHER COOL THROUGH MONDAY WITH THE UPPER LOW...ANOMALOUS MOISTURE...PRECIP...AND CLOUD COVER HANGING AROUND THE REGION. TEMPERATURES WILL THEN GRADUALLY WARM THROUGH THE WEEK...BUT CONTINUAL TROUGHING ACROSS CALIFORNIA WILL KEEP TEMPS AT OR JUST BELOW NORMAL FOR THIS TIME OF YEAR. && .AVIATION...FOR MCCARRAN...THE MAIN CHALLENGE THROUGH MONDAY EVENING WILL BE THE TIMING ON ANY PERIODS OF RAIN OR TSRA AND HOW LOW CIGS AND VSBY GET. GENERALLY CIGS SHOULD STAY BETWEEN 7K AND 10K FEET BUT COULD LOWER IN ANY STEADIER OR HEAVIER PERIODS OF RAIN OR TSRA ANOTHER 1-2K FEET. VSBY SHOULD MAINLY STAY VFR. WINDS WILL TREND TOWARD TYPICAL DIURNAL DIRECTIONS AT 10 KTS OR LESS - HOWEVER - ANY OUTFLOW BOUNDARIES OR SHRA/TSRA COULD CAUSE GUSTY AND ERRATIC WIND SHIFTS. ONE CONCERN FOR THE PERIOD BETWEEN 01Z AND 04Z MONDAY WILL BE THE POTENTIAL FOR A BRIEF PERIOD OF GUSTY EAST TO SOUTHEAST WINDS SHOWN BY HIGH RESOLUTION LOCAL MODELS THAT APPEARS TO BE SOME SORT OF OUTFLOW BOUNDARY. ADDITIONAL CHANCES FOR SHRA/TSRA WILL EXIST OVERNIGHT THROUGH MONDAY EVENING. MOUNTAIN OBSCURATIONS ARE EXPECTED THROUGH MONDAY. SHRA/TSRA WILL BE AROUND AS WELL IN ALL APPROACH CORRIDORS OVERNIGHT AND MAINLY IN THE BEATTY, PEACH SPRINGS AND MORMON MESA CORRIDORS ON MONDAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SHRA/TSRA SHOULD ACROSS THE SOUTHEASTERN PORTION OF THE AREA WILL CONTINUE TO MOVE NORTHWEST TO NORTH ACROSS THE REMAINDER OF THE AREA THIS EVENING INTO EARLY TONIGHT. THIS ACTIVITY SHOULD BE CAPABLE OF CONTAINING STRONGER STORMS AND THUS A HIGHER CHANCE TO TRIGGER GUSTY AND ERRATIC WINDS AND POTENTIALLY BLDU REDUCING VSBY. MEANWHILE MAINLY SHRA- WILL CONTINUE ACROSS THE NORTHERN PART OF THE AREA EARLY TONIGHT. FOR LATER TONIGHT INTO MONDAY THE BEST CHANCES FOR SHRA/TSRA WILL BE NORTHEAST OF A KDAG-KEED-KIGM LINE WITH THE POSSIBILITY OF SHRA AND TSRA ANYTIME. CIGS SHOULD MAINLY BE BETWEEN 7 AND 10K FEET LOWERING ANOTHER 1-2K FEET IN RAIN OR TSRA ANOTHER 1-2K FEET WITH VSBY GENERALLY VFR. LOCAL MOUNTAIN OBSCURATIONS ARE EXPECTED THROUGH MONDAY. && .SPOTTER INFORMATION STATEMENT...SPOTTER ARE ENCOURAGED TO REPORT VERY HEAVY RAIN...FLASH FLOODING...AND STRONG WINDS FROM CONVECTION TODAY ACCORDING TO NORMAL OPERATING PROCEDURES. && DISCUSSION...PADDOCK AVIATION...STACHELSKI FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
In the hours before
Local storm report, Aug 3, 6:55 PM PDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
655 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM FLASH FLOOD 20 W VIDAL JUNCTION 34.18N 114.92W
08/03/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS ABOUT 400 CARS STUCK BETWEEN WASHES. HIGHWAY
62 WAS REPORTED CLOSED.
&&
COUTLERLocal storm report, Aug 3, 7:14 PM PDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
714 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM FLASH FLOOD GOLDEN VALLEY 35.22N 114.22W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
FLASH FLOODING IMPACTING LOCAL STREETS AND WASHES. WASHES
RUNNING HEAVILY AND SOME STREETS COVERED WITH OVER A FOOT
OF FLOWING WATER.
&&
COUTLERLocal storm report, Aug 3, 7:15 PM PDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
715 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD GOLDEN VALLEY 35.22N 114.22W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
WASHES RUNNING ACROSS SHINARUMP AND ESTRELLA AND MOVING
SWIFTLY
&&
COUTLERLocal storm report, Aug 3, 8:05 PM PDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
805 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM FLASH FLOOD GOLDEN VALLEY 35.22N 114.22W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
FOOT AND A HALF OF WATER FLOWING ON LOCAL STREETS.
SIGNIFICANT FLOODING OCCURING IN PARTS OF THE TOWN. ONE
MOTORIST STRANDED ON DRY PATCH BETWEEN WASHES.
&&
COUTLERLocal storm report, Aug 3, 8:30 PM PDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
830 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD GOLDEN VALLEY 35.22N 114.22W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
THREE CARS IN THE WASH OFF OF ESTRELLA IN GOLDEN VALLEY
&&
COUTLERLocal storm report, Aug 3, 8:49 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
849 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM FLASH FLOOD SW BARSTOW 34.88N 117.07W
08/03/2014 SAN BERNARDINO CA TRAINED SPOTTER
SIGNIFICANT FLOODING OCCURING IN SOUTHWEST BARSTOW.
ESTIMATED ONE TO TWO FEET OF WATER FLOWING IN CITY
STREETS. EMERGENCY CREWS RESPONDING.
&&
COUTLERThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 5:32 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 3, 6:08 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 7:24 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 8:02 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 9:51 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 11:06 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 3, 11:17 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 3, 11:31 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 11:35 PM PDT | Flash Flood Warning | VEF | Clark, Lincoln | 3 hr |
| Aug 3, 11:45 PM PDT | Areal Flood Advisory | VEF | Nye | 3 hr |
| Aug 3, 11:58 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 2:44 AM PDT | Areal Flood Advisory | VEF | Nye | 2 hr |
| Aug 4, 3:25 AM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 4:58 AM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 4, 12:06 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 1:13 PM PDT | Areal Flood Advisory | VEF | Nye | 3 hr |
| Aug 4, 1:21 PM PDT | Areal Flood Advisory | VEF | Clark | 114 min |
| Aug 4, 1:47 PM PDT | Flash Flood Warning | VEF | Clark | 118 min |
| Aug 4, 2:16 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 2:21 PM PDT | Flash Flood Warning | VEF | Nye | 114 min |
| Aug 4, 2:21 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 2:28 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 2:57 PM PDT | Areal Flood Advisory | VEF | Clark, Lincoln | 5 hr |
| Aug 4, 3:45 PM PDT | Flash Flood Warning | VEF | Esmeralda, Nye | 3 hr |
| Aug 4, 3:56 PM PDT | Flash Flood Warning | VEF | Lincoln | 3 hr |
| Aug 4, 4:16 PM PDT | Areal Flood Advisory | VEF | Clark, Nye | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.